Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On algebras with Gelfand-Kirillov dimension one

Authors: Shigeru Kobayashi and Yuji Kobayashi
Journal: Proc. Amer. Math. Soc. 119 (1993), 1095-1104
MSC: Primary 16P90; Secondary 16S15
MathSciNet review: 1158002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the growth of finitely generated algebras by means of the Ufnarovskij graph. We improve a result of Bergman about the jumps of the growth function and give a characterization of algebras with $ \operatorname{GKdim} = 1$ in terms of the Ufnarovskij graph. For monomial algebras the behavior of the growth functions is studied in more detail.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P90, 16S15

Retrieve articles in all journals with MSC: 16P90, 16S15

Additional Information

PII: S 0002-9939(1993)1158002-2
Article copyright: © Copyright 1993 American Mathematical Society